Alert archive / Maryland / Flash Flood Warnings in 2014
Flash Flood Warning 39, NWS Baltimore/Washington
NWS Baltimore/Washington issued this flash flood warning at Jul 10, 2014, 2:08 PM EDT for Baltimore County, City of Baltimore, Maryland. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2014, 2:08 PM EDT (18:08 UTC)
- Expired
- Jul 10, 2014, 6:00 PM EDT
- In force
- 4 hr
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
- Flood severity
- None
Counties Baltimore County, MD, City of Baltimore, MD
The radar
The Sterling radar (KLWX), 90 km from the middle of the area, began a volume at 18:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 6.1 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 881 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 594 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -32 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- -0.2
- Supercell composite
- -1.9
The text
As transmitted, in the capitals the NWS used until 2016.
233
WGUS51 KLWX 101808
FFWLWX
MDC005-510-102200-
/O.NEW.KLWX.FF.W.0039.140710T1808Z-140710T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
208 PM EDT THU JUL 10 2014
THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN BALTIMORE COUNTY IN NORTHERN MARYLAND...
BALTIMORE CITY IN NORTHERN MARYLAND...
* UNTIL 600 PM EDT
* AT 207 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
PERSISTENT TORRENTIAL RAIN CAPABLE OF PRODUCING FLASH FLOODING.
RADAR ESTIMATES THAT OVER 1 INCH OF RAIN HAS ALREADY FALLEN
ACROSS THE WESTERN PORTION OF BALTIMORE CITY IN THE LAST HOUR.
ADDITIONAL RAINFALL AMOUNTS OF UP TO 2 INCHES CAN BE EXPECTED.
* SOME LOCATIONS THAT ARE AFFECTED BY THE HEAVY RAIN INCLUDE
ALL OF BALTIMORE CITY...ARBUTUS...CATONSVILLE...PARKVILLE...AND
ROSEDALE.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLASH FLOODING OF
SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS...
UNDERPASSES AND OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
TO REPORT FLASH FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
STERLING VIRGINIA.
LAT...LON 3930 7634 3929 7638 3923 7638 3919 7644
3920 7650 3922 7652 3920 7655 3924 7662
3922 7663 3922 7670 3926 7678 3938 7678
3940 7636 3932 7632
$$
JE3 follow-up statements
852
WGUS71 KLWX 101852
FFSLWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
252 PM EDT THU JUL 10 2014
MDC005-510-102200-
/O.CON.KLWX.FF.W.0039.000000T0000Z-140710T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BALTIMORE MD-BALTIMORE CITY MD-
252 PM EDT THU JUL 10 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM EDT FOR
BALTIMORE CITY AND SOUTHERN BALTIMORE COUNTIES...
AT 250 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED NEW
THUNDERSTORMS DEVELOPING ON THE WEST SIDE OF BALTIMORE CITY AND
BETWEEN BALTIMORE AND ELLICOTT CITY. RADAR ESTIMATES THAT OVER 1
INCH OF RAIN HAS ALREADY FALLEN ACROSS THESE AREAS. ADDITIONAL
RAINFALL AMOUNTS OF UP TO 2 INCHES CAN BE EXPECTED WITH THESE NEW
STORMS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ARBUTUS...ALL OF BALTIMORE CITY...CATONSVILLE...WOODLAWN...AND
PARKVILLE.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLASH FLOODING OF
SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS...
UNDERPASSES AND OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
TO REPORT FLASH FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
STERLING VIRGINIA.
LAT...LON 3930 7634 3929 7638 3923 7638 3919 7644
3920 7650 3922 7652 3920 7655 3924 7662
3922 7663 3922 7670 3926 7678 3938 7678
3940 7636 3932 7632
$$
JE196
WGUS71 KLWX 101920
FFSLWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
320 PM EDT THU JUL 10 2014
MDC005-510-102200-
/O.CON.KLWX.FF.W.0039.000000T0000Z-140710T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BALTIMORE MD-BALTIMORE CITY MD-
320 PM EDT THU JUL 10 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM EDT FOR
BALTIMORE CITY AND SOUTHERN BALTIMORE COUNTIES...
AT 318 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT EARLIER THUNDERSTORMS HAD TAPERED TO SHOWERS. RADAR ESTIMATES
THAT UP TO AN INCH AND A HALF OF RAIN FELL ACROSS BALTIMORE CITY AND
SOUTHWESTERN BALTIMORE COUNTY. WITH THE HEAVY RAIN ENDING...THE
FLASH FLOOD THREAT MAY BEGIN TO SUBSIDE DURING THE NEXT HOUR.
HOWEVER...ADDITIONAL THUNDERSTORM DEVELOPMENT IS STILL POSSIBLE.
THEREFORE...THE FLASH FLOOD WARNING REMAINS IN EFFECT.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ARBUTUS...CATONSVILLE...DUNDALK...AND ALL OF BALTIMORE CITY.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLASH FLOODING OF
SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS...
UNDERPASSES AND OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
TO REPORT FLASH FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
STERLING VIRGINIA.
LAT...LON 3920 7649 3924 7655 3921 7654 3924 7661
3922 7663 3923 7667 3922 7670 3925 7677
3926 7678 3938 7678 3939 7649 3927 7647
3919 7644
$$
JE131
WGUS71 KLWX 101959
FFSLWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
359 PM EDT THU JUL 10 2014
MDC005-510-102008-
/O.CAN.KLWX.FF.W.0039.000000T0000Z-140710T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BALTIMORE MD-BALTIMORE CITY MD-
359 PM EDT THU JUL 10 2014
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR BALTIMORE CITY AND
SOUTHERN BALTIMORE COUNTIES...
RAIN HAS DIMINISHED...AND AREA STREAMS HAVE CRESTED. THEREFORE...THE
FLASH FLOOD WARNING HAS BEEN CANCELLED. ADDITIONAL RAIN IS POSSIBLE
LATER THIS AFTERNOON AND EVENING...SO BE ALERT TO THE POTENTIAL FOR
FLASH FLOODING. A FLASH FLOOD WATCH REMAINS IN EFFECT.
LAT...LON 3920 7649 3924 7655 3921 7654 3924 7661
3922 7663 3923 7667 3922 7670 3925 7677
3926 7678 3938 7678 3939 7649 3927 7647
3919 7644
$$
JEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this flash flood warning went out at Jul 10, 10:37 AM EDT, 3 hours 31 minutes earlier.
Area forecast discussion, Jul 10, 10:37 AM EDT, 3 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 1037 AM EDT THU JUL 10 2014 .SYNOPSIS... A TROUGH OF LOW PRESSURE WILL LINGER ACROSS THE MID-ATLANTIC THROUGH THE END OF THE WEEK. WEAK HIGH PRESSURE BUILDS IN OVER THE WEEKEND. A COLD FRONT WILL THEN APPROACH EARLY NEXT WEEK. && .NEAR TERM /THROUGH FRIDAY/... CURRENT ANALYSIS SHOWS A SURFACE TROUGH OVER SOUTHERN MARYLAND THIS MORNING. AN UPPER-LEVEL TROUGH IS APPROACHING FROM THE OHIO VALLEY AND AN UPPER-LEVEL DISTURBANCE IS MOVING THROUGH IN THE SOUTHWEST FLOW ALOFT. THE SURFACE TROUGH IS EXPECTED TO RETROGRADE BACK TO THE WEST THIS AFTERNOON INTO TONIGHT. AN EASTERLY FLOW BEHIND THE SURFACE TROUGH WILL ALLOW FOR MOISTURE TO RETURN DURING THIS TIME. THERE SHOULD BE ENOUGH BREAKS IN MID-LEVEL CLOUDS FOR MAX TEMPS TO REACH THE MIDDLE 80S ACROSS MOST LOCATIONS. THE INCREASED MOISTURE WILL ALLOW FOR AN UNSTABLE ATMOSPHERE TO DEVELOP ONCE AGAIN THIS AFTERNOON. THE MODIFIED 12Z KIAD SHOWS AROUND 1000 TO 1500 J/KG OF MLCAPE. THE UPPER-LEVEL TROUGH WILL ALSO MOVE OVERHEAD DURING THIS TIME ALONG WITH THE RIGHT ENTRANCE OF THE UPPER-LEVEL JET. THE FORCING FROM THE UPPER-LEVEL JET AND TROUGH ALONG WITH THE SURFACE TROUGH WILL ALLOW FOR MORE SHOWERS AND THUNDERSTORMS TO DEVELOP THIS AFTERNOON. DEEP LAYER SHEAR WILL REMAIN SUFFICIENT ENOUGH TO COMBINE WITH THE INSTABILITY FOR THE THREAT OF SEVERE THUNDERSTORMS. LOCALLY DAMAGING WIND GUSTS AND LARGE HAIL WOULD BE THE PRIMARY THREATS. DO FEEL THAT THE SEVERE THREAT WILL BE LOCALIZED SIMILAR TO WEDNESDAY AND NOT AS WIDESPREAD AS TUESDAY OF THIS WEEK. ANOTHER CONCERN IS FOR HEAVY RAINFALL. THE SHEAR VECTORS INDICATE THAT STORMS WILL TRAIN OVER THE SAME AREAS...AND WITH THE RETURN OF MOISTURE PWATS WILL RETURN TO AROUND 1.75 TO 2.00 INCHES. THE SURFACE TROUGH WILL ALSO BE SLOWLY MOVING AND THE SHEAR VECTORS ARE NEARLY PARALLEL TO THAT. THEREFORE...FLASH FLOODING IS A CONCERN...ESPECIALLY FROM THE SHENANDOAH VALLEY/NORTH-CENTRAL MARYLAND EASTWARD LATE THIS AFTERNOON INTO TONIGHT. DID NOT ISSUE A FLASH FLOOD WATCH AT THIS TIME DUE TO LOW CONFIDENCE...BUT WILL COVER THE THREAT IN THE HAZARDOUS WEATHER OUTLOOK FOR NOW. THE UPPER LEVEL TROUGH WILL SHIFT TOWARD THE MID-ATLANTIC COAST LATE TONIGHT AND SHOWERS AND THUNDERSTORMS WILL MOVE OFF TO THE EAST BY FRIDAY MORNING. THE TROUGH AXIS WILL REMAIN NEAR THE MID- ATLANTIC COAST FRIDAY. AN ISOLATED SHOWER OR THUNDERSTORM CANNOT BE RULED OUT...BUT MOST AREAS WILL END UP DRY SINCE WE WILL BE ON THE SUBSIDENCE SIDE OF THE TROUGH. && .SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY/... ANY CONVECTION FROM FRIDAY AFTERNOON SHOULD DISSIPATE DURING THE EVENING...WITH CLEARING SKIES PROMOTING PATCHY FOG DEVELOPMENT OVERNIGHT. FRONTAL BOUNDARY REMAINS SOUTH OF THE CWA ON SATURDAY...AND IN CONJUNCTION WITH FLAT RIDGING ALOFT MAY HELP TO INHIBIT THUNDERSTORM DEVELOPMENT HOWEVER CAN/T RULE OUT A FEW TERRAIN-INDUCED DIURNAL STORMS AND THIS IS WHERE LOW CHANCE POPS RESIDE. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... FRONTAL BOUNDARY /OR WHAT IS LEFT OF IT/ LOOKS TO LIFT BACK TO THE NORTH AS A WARM FRONT ON SUNDAY. MOISTURE WILL BE BETTER AND WITH SOME AFTERNOON INSTABILITY THERE WILL BE A CHANCE OF THUNDERSTORMS BACK FOR THE ENTIRE CWA. CONVECTIVE CHANCES LIKELY INCREASE FURTHER EARLY NEXT WEEK WITH DEEPER MOISTURE AND DECENT INSTABILITY ALONG WITH LOWER HEIGHTS FROM AN UPPER TROUGH AND ALSO A SURFACE TROUGH ON MONDAY FOLLOWED BY A COLD FRONT ON TUESDAY. THIS COLD FRONT IS EXPECTED TO MOVE THROUGH BY TUESDAY NIGHT...ALLOWING FOR DRIER AIR TO MOVE IN FOR WEDNESDAY. && .AVIATION /14Z THURSDAY THROUGH MONDAY/... VFR CONDITIONS ARE EXPECTED MOST OF THE TIME THROUGH THIS EVENING. SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE LATER THIS AFTERNOON AND EVENING. A FEW THUNDERSTORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS AND HAIL ALONG WITH LOCALLY HEAVY RAINFALL THAT CAN REDUCE CIGS/VSBYS TO IFR LEVELS. FOG/BR IS EXPECTED LATE TONIGHT. A FRONTAL BOUNDARY REMAINS TO THE SOUTH INTO SATURDAY THEN LIFTS BACK NORTH SUNDAY. COLD FRONT THEN WILL AFFECT THE AREA EARLY NEXT WEEK WITH A CHANCE OF THUNDERSTORMS. && .MARINE... WINDS WILL TURN TO THE SOUTHEAST THIS AFTERNOON THROUGH TONIGHT...BUT SPEEDS WILL REMAIN BELOW SCA CRITERIA. SHOWERS AND THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON WELL INTO TONIGHT. SOME THUNDERSTORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS AND HAIL ALONG WITH LOCALLY HEAVY RAINFALL THAT MAY REDUCE VSBYS BELOW ONE MILE AT TIMES. RELATIVELY WEAK GRADIENT SHOULD PRECLUDE SCA CONDITIONS INTO THE FIRST PART OF THE WEEKEND. WILL HAVE TO WATCH SOUTHERLY FLOW BY SUNDAY AS MARGINAL SCA CONDITIONS MAY BE POSSIBLE UP THE BAY BY EVENING AND POSSIBLY CONTINUING INTO EARLY NEXT WEEK AHEAD OF A COLD FRONT. && .LWX WATCHES/WARNINGS/ADVISORIES... DC...NONE. MD...NONE. VA...NONE. WV...NONE. MARINE...NONE. && SYNOPSIS...BPP/HAS NEAR TERM...BJL/HAS SHORT TERM...BPP LONG TERM...BPP AVIATION...BJL/BPP/HAS MARINE...BJL/BPP/HAS
Hazardous weather outlook, Jul 10, 10:44 AM EDT, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 1044 AM EDT THU JUL 10 2014 ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057- 111000- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD- SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS- CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 1044 AM EDT THU JUL 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT. LOCALLY HEAVY RAINFALL IS EXPECTED DURING THIS TIME...AND THIS MAY LEAD TO LOCALIZED FLASH FLOODING. A FEW THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCALLY DAMAGING WIND GUSTS AND LARGE HAIL THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG TO SEVERE THUNDERSTORMS MAY BE POSSIBLE ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504- WVZ050>053-055-501>506-111000- WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA- ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON- ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- WESTERN PENDLETON-EASTERN PENDLETON- 1044 AM EDT THU JUL 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING...ESPECIALLY EAST OF THE ALLEGHENY HIGHLANDS. LOCALLY HEAVY RAINFALL IS EXPECTED DURING THIS TIME...AND THIS MAY LEAD TO LOCALIZED FLASH FLOODING. A FEW THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCALLY DAMAGING WIND GUSTS AND LARGE HAIL AS WELL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG TO SEVERE THUNDERSTORMS MAY BE POSSIBLE ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
The office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 3:01 PM EDT | Flash Flood Watch | LWX | Anne Arundel, Baltimore, Charles, Prince George's, City of Baltimore | 8 hr |
| Jul 10, 5:55 PM EDT | Flash Flood Warning | LWX | Montgomery | 3 hr |
| Jul 10, 7:25 PM EDT | Severe Thunderstorm Warning | LWX | Charles, Prince George's | 38 min |
Nearby
Flash Flood Warnings in Maryland, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.